# SDR MK1Y20220629003

- Difficulty date: June 29, 2022
- Submitted: June 29, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N279CJ
- Make and model: Boeing 767306
- Aircraft serial: 27958
- Aircraft time: 108,350 hours, 23,786 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND SEVERE CORROSION ON FRAME INNER CHORD AT STA 933, STR 18L TO STR 19L
